My question is that Im on Depo i havent been the best person and I haven't even been on it a month. But I keep havin these painful stomach aches, frequent urinaton, nausea, been really picking with the foods I will eat because if I dont have the taste for it I feel like vomiting but I never do I just had a period and it lasted for 8 days, before the shot I have a period for about 4-5 days. My lower backs hurts a lot and I sleep like crazy could this be the side effects of depo some are but what about the rest. The shot really isnt worth all these side effects
Frequent urination, stomach aches and lower back pain are not usual side effects of the contraceptive depo-shot. Instead, nausea, vomiting, sleepiness and changes in the menstrual period could be side effects of depo-contraception. Unpredictable âperiodsâ are the most common side effects of depo-contraception. If the âperiodsâ are too heavy you can stop using depo-shot contraception. The symptoms you describe, however, could be due to a urinary tract infection. You can consult your gynecologist to follow up.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our General Q and A , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.